Prior to starting, I normally had a BP of 126/78 with some variance when I took it at home. I get really anxious at the doctor though and my BP readings at the doctor tended to be 146/88. My doctor insisted I go on 5 mg of lisinopril.
A week after starting Lisinopril, I checked my BP in the morning and it was 177/120. My first thought was that my home cuff must be lying to me as it needs replacement soon. However, I went to urgent care later in the day for an issue with my ears that my primary doctor couldn't see me for, and my BP was 168/110. The next day I checked my BP at a pharmacy machine about mid-day and it was 171/119.
I made an appointment to see my doctor that day. Her answer was to insinuate I was a liar about my BP readings at home, increase my dose, and send me to the ER. The ER doctors said everything looked fine, to just let the medication I was already on do it's work,and sent me home.
I had not changed my diet, I had not changed my exercise routine, I was not taking anything pain pills, cold pills, etc., and I was not feeling any more anxious than I would any other day.
Is it possible for it to raise instead of lower BP? Is that something I should have my doctor look into? Between that, the cough, and feeling tired all the time since I started taking it, I'm skeptical about continuing this particular medication